# SDR SWAA2019062834282

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL 242AF HAD FIBER DAMAGE ON UPPER FACE SHEET NEAR INBOARD EDGE OF PANEL, BETWEEN BS. 537.45 TO BS. 727B.     REPAIRED FLOOR PANEL 242AF IAW SRM.
